# SDR EIA2006225

- Difficulty date: September 17, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 75,680 hours, 35,529 cycles
- Engine: Pwa JT9D7
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE START VALVE OPEN LIGHT ILLUMINATED IN FLIGHT AT FL 310.  SHUT NR 4 ENGINE DOWN IN FLT PER EIA ABNORMAL PROCEDURE.
